Each capsule contains：Paracetamol 325mg+Diclofenac Sodium 50mg
It is used for fever caused by common cold or influenza, and also used to relieve mild to moderate pain such as headache, joint pain, migraine, toothache, muscle pain, neuralgia, dysmenorrhea.
10pcs/blister/box,10box/middle box,50middle boxes/carton
Keep in a cool, dry place and protect from light.
Keep out of reach of children.
FREE SAMPLE AND QUICK RESPONSE
OEM SERVICE AND GMP CERTIFICATED
COMPETITIVE PRICE AND SINCERE SERVICE
©2020 Qingdao Hiseeking Enterprises Co., Ltd. Powered by HiCheng